# SDR RRXA000394

- Difficulty date: February 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO INNER SKIN FWD, BELOW AND AFT OF NR 1 CARGO DOOR AT STA 220 - 400 AND STR 35L TO 31R.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.
